Alert archive / Missouri / Flood Watches in 2007

Flood Watch 2, NWS Kansas City, MO

April 25, 200714 counties in Missouri; 4 counties in Kansas

NWS Kansas City, MO issued this flood watch at Apr 25, 2007, 4:27 PM CDT for 14 counties in Missouri; 4 counties in Kansas. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2007, 4:27 PM CDT (21:27 UTC)
Expired
Apr 26, 2007, 3:54 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Johnson County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KEAX 252127
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 PM CDT WED APR 25 2007


KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-260530-
/O.NEW.KEAX.FA.A.0002.070425T2127Z-070426T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH-
JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-
BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
427 PM CDT WED APR 25 2007

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI...INCLUDING 
  THE FOLLOWING AREAS...IN KANSAS...JOHNSON KS...LINN KS...MIAMI 
  AND WYANDOTTE. IN MISSOURI...BATES...CARROLL...CASS...
  CHARITON...COOPER...HENRY...HOWARD...JACKSON...JOHNSON MO...
  LAFAYETTE...PETTIS...RANDOLPH...RAY AND SALINE.

* THROUGH THURSDAY MORNING

* AS A STORM SYSTEM MOVES FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI
  TONIGHT...A BAND OF HEAVY RAIN IS EXPECTED JUST NORTH OF THE TRACK
  OF THIS STORM...MAINLY IN AREAS FROM EAST CENTRAL KANSAS INTO
  CENTRAL MISSOURI. 

* ONE TO TWO INCHES OF RAIN MAY OCCUR IN THE WATCH AREA LEADING TO
  LOCALIZED FLASH FLOODING...AND FLOODING ON AREA RIVERS.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN
ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN
THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF
A FLOOD WARNING IS ISSUED.

$$

PC
2 follow-up statements
000 
WGUS63 KEAX 260255
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT WED APR 25 2007

KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-261100-
/O.CON.KEAX.FA.A.0002.000000T0000Z-070426T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH-
JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-
BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
955 PM CDT WED APR 25 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...IN KANSAS...JOHNSON KS...LINN KS...MIAMI AND 
  WYANDOTTE. IN MISSOURI...BATES...CARROLL...CASS...CHARITON...
  COOPER...HENRY...HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...
  PETTIS...RANDOLPH...RAY AND SALINE.

* UNTIL 7 AM CDT THURSDAY

* AREAS OF VERY HEAVY RAINFALL LATE WEDNESDAY AFTERNOON AND EVENING
  OVER A SHORT DURATION HAS NEARLY SATURATED THE SOIL FROM EXTREME
  EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. ADDITIONAL SHOWERS AND A
  FEW THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE SAME AREA
  OVERNIGHT. THIS COULD LEAD TO ADDITIONAL LOCALIZED FLOODING
  PROBLEMS ALTHOUGH MOST OF THESE WILL BE DUE TO RIVER FLOODING.

* UP TO AN ADDITIONAL QUARTER OF AN INCH OF RAIN...WITH ISOLATED
  AMOUNTS OF HALF AN INCH ARE POSSIBLE BY SUNRISE THURSDAY IN THE
  WATCH AREA. 

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN
ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN
THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF
A FLOOD WARNING IS ISSUED.

$$

MJ
000 
WGUS63 KEAX 260854
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 AM CDT THU APR 26 2007

...FLOOD WATCH HAS BEEN CANCELLED...


KSZ057-060-104-105-MOZ030>033-037>040-043>046-053-054-261000-
/O.CAN.KEAX.FA.A.0002.000000T0000Z-070426T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH-
JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-
BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
354 AM CDT THU APR 26 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN
CANCELLED. WHILE MINOR FLOODING ON AREA RIVERS CONTINUES...THE
THREAT OF ADDITIONAL HEAVY RAINFALL HAS ENDED.  PLEASE REFER TO
NOAA WEATHER RADIO OR HTTP://WEATHER.GOV/KC FOR RIVER FLOOD INFORMATION.

$$

24

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flood watch went out at Apr 25, 11:38 AM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 25, 11:38 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 AM CDT WED APR 25 2007

.DISCUSSION...
WILL NOT GO WITH LIMITED A FLOOD WATCH...AS AREA OF CONCERN NOT THAT
LARGE AND STILL HAS FFG IN THE INCH AND A HALF TO 2 INCH RANGE. BUT
HEADWATER GUIDANCE IS STILL WORRISOME...WITH SOUTH GRAND AND BIG
CREEK IN THE 1.0 TO 1.2 INCH RANGE. TO HEIGHTEN AWARENESS...HAVE
ADDED HEAVY RAIN WORDING TO FORECASTS...WILL INCLUDE IN THE HWO AND
AM UPDATING WEB GRAPHIC TO REFLECT LATEST CONCERNS.

PC

&&

.PREV DISCUSSION...
/1050 AM CDT WED APR 25 2007/
DID A MINOR UPDATE TO PULL SEVERE THUNDERSTORM WORDING A LITTLE
FURTHER TO THE EAST INTO CENTRAL MISSOURI THIS
AFTERNOON...REFLECTING SPC SLIGHT RISK AREA. MAIN CONCERN WILL BE
GETTING CLEARING GOING. WATCHING CU TRYING TO BUILD IN SOUTHWEST
MISSOURI AT THIS TIME WITH INITIAL VORT LOBE. IF THIS CAN DEVELOP
INTO STORMS AND WE CAN GET SOME SUBSIDENCE GOING BEHIND THIS
LINE...SIMILAR TO YESTERDAY...THEN WE COULD SEE TEMPERATURES QUICKLY
POPPING UP IN THE UPPER 70S...WHICH WOULD HELP TO INITIATE
ADDITIONAL STORM DEVELOPMENT...AS MAIN VORT MAX MOVES INTO SOUTHEAST
KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON. WILL LEAVE
MENTION OF SEVERE POTENTIAL AS FAR NORTH AS SOUTHERN AREAS OF KANSAS
CITY A THIS POINT...BUT MAIN FOCUS MAY BE SOUTH OF KANSAS CITY...AS
SURFACE LOW MOVES INTO SOUTHWEST MISSOURI THIS EVENING.
HOWEVER...EVEN IF THEY ARE NOT SEVERE INTO SOUTHERN KANSAS CITY AND
AREAS TO THE SOUTH OF KANSAS CITY...MAY SEE THE POTENTIAL OF HEAVY
RAINFALL...AS THE AREA SHOULD BE JUST NORTH OF THE WARM FRONT BY
00Z...PROVIDING THE ADDITIONAL LIFT TO FOCUS THE RAIN IN THE AREA
FOR SEVERAL HOURS LATE THIS AFTERNOON AND EARLY THIS EVENING.  AM
LOOKING AT PUTTING OUT A FLOOD WATCH AT THIS POINT. WILL TRY TO GET
THAT POSTED BY NOONTIME IF WE ARE GOING TO ISSUE ONE.

PC

/430 AM CDT WED APR 25 2007/
LATEST WATER VAPOR IMAGERY DEPICTING CUTOFF UPPER LOW OVER THE
OKLAHOMA PANHANDLE THIS MORNING WITH SURFACE OBSERVATIONS DEPICTING
ATTENDANT SURFACE LOW IN NORTH CENTRAL OKLAHOMA.  SHORT TERM MODELS
TRACK BOTH SURFACE AND UPPER LOWS GENERALLY EASTWARD TODAY...WITH
SURFACE LOW FINALLY MAKING IT INTO SOUTHWEST MISSOURI AROUND 00
UTC.  STATIONARY BOUNDARY THAT STRETCHES FROM NEAR KMCI TO JUST
SOUTH OF KIRK WILL MOVE LITTLE TODAY...PLACING BULK OF FORECAST AREA
IN WARM SECTOR.  MOISTURE IS ABUNDANT AND LARGE SCALE ISENTROPIC
ASCENT WILL EXIST OVER THE AREA TODAY...BUT DYNAMIC FORCING LACKING
MOST...THUS SURFACE HEATING WILL BE THE IMPETUS FOR SHOWER AND STORM
DEVELOPMENT.  SURFACE BOUNDARY FORECAST TO SAG SOUTHWARD DURING THE
EVENING HOURS AND IS PROGGED TO LIE GENERALLY ALONG THE I-70/I-50
CORRIDORS.  CLOSER PROXIMITY TO UPPER LOW WILL ENHANCE DYNAMIC
FORCING AND INCREASE MOISTURE FLUX IN VICINITY OF THE SURFACE
LOW CENTER...THUS EXPECT COVERAGE OF SHOWERS AND STORMS TO INCREASE
BY EARLY EVENING HOURS.  PASSAGE OF UPPER LOW WILL LEAD TO
STEEPENING LAPSE RATES AND WITH DECENT AMBIENT SHEAR...EXPECT
ISOLATED SEVERE STORMS TO DEVELOP WITH ISOLATED TORNADOES NOT OUT OF
THE QUESTION.  SEVERE THREAT WILL BE RATHER SHORT LIVED AS BOUNDARY
LAYER DECOUPLES...THUS KEPT MENTION OF SEVERE ONLY IN THE LATE
AFTERNOON AND EARLY EVENING HOURS.

LOCALIZED HEAVY RAINFALL FELL TUESDAY ACROSS NORTHERN PORTIONS OF
CWA...HOWEVER IT APPEARS AXIS OF HEAVIER RAINFALL WILL OCCUR A
LITTLE FURTHER SOUTH TODAY AND TONIGHT. PROJECTED QPF WILL BE JUST
SHORT OF FFG VALUES...THUS WILL CONTINUE TO HOLD OFF ON ISSUING
FLOOD WATCH AT THIS TIME.

UPPER LOW WILL MAKES SLOW PROGRESS ACROSS MISSOURI LATER TONIGHT
INTO THURSDAY...THUS WILL CONTINUE PRECIPITATION CHANCES THROUGH
THURSDAY NIGHT.  CLOUDS AND PRECIPITATION WILL KEEP TEMPERATURES
COOL WITH PREVIOUS FORECAST HAVING A GOOD HANDLE OF TEMPERATURE
TRENDS THROUGH FRIDAY.

SF

&&

.AVIATION DISCUSSION...
EXPECT CEILINGS TO SLOWLY RISE AT BOTH STJ AND MCI WHERE THEY ARE
CURRENTLY LESS THAN 1K FT. AT STJ THERE IS A LITTLE DRIER LOW LEVEL
AIR UPSTREAM WHICH WILL COMBINE WITH SOME MINOR DAYTIME WARMING TO
SLOWLY RAISE CEILINGS...AT LEAST ABOVE 1K FT BY 18Z. AT MCI THERE
IS NOT DRIER AIR UPSTREAM...SO SLOW WARMING WILL HAVE TO HELP RAISE
CEILINGS THERE. IN EITHER CASE CEILING RISES SHOULD BE SLOW BARING
ANY LARGE SCALE SUBSIDENCE. OVERNIGHT EXPECT CIGS TO LOWER WITH MORE
PATCHY FOG. EXPECT MORE STORMS TO DEVELOP THIS AFTERNOON AND PERSIST
INTO THE EVENING HOURS.

AB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 25, 1:04 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT WED APR 25 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING IN
AREAS MAINLY TO THE SOUTH OF A LINE FROM PAOLA KANSAS TO WARRENSBURG AND
BOONVILLE MISSOURI. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL...ALTHOUGH DAMAGING WINDS AND ISOLATED TORNADOES CAN NOT BE
TOTALLY RULED OUT.

FURTHER TO THE NORTH...TOWARD THE MISSOURI RIVER SMALLER HAIL MAY
OCCUR WITH THE THUNDERSTORMS.

ANOTHER CONCERN WILL BE THE POTENTIAL FOR HEAVY RAIN...FOCUSED NORTH
OF THE TRACK OF THE SURFACE LOW...WHICH IS EXPECTED TO MOVE FROM
EXTREME NORTHEAST OKLAHOMA EARLY THIS AFTERNOON TO SOUTHWEST MISSOURI
THIS EVENING. AREAS FROM AROUND MOUND CITY AND PAOLA KANSAS TO
BELTON...HARRISONVILLE...BUTLER...CONCORDIA...WARRENSBURG...CLINTON...
MARSHALL...SEDALIA...FAYETTE AND BOONVILLE MISSOURI MAY SEE THIS
HEAVY RAIN. LOCAL AREA RIVERS MAY EXPERIENCE FLOODING PROBLEMS IF
THIS RAIN OCCURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL STILL BE POSSIBLE IN CENTRAL AND NORTH CENTRAL
MISSOURI ON THURSDAY...BUT SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS TO THE SOUTH OF A LINE FROM
PAOLA KANSAS TO WARRENSBURG AND BOONVILLE MISSOURI THIS AFTERNOON AND
EARLY EVENING. REPORTS OF ANY FLOODING PROBLEMS ARE ALSO REQUESTED.

PC

In the hours before

Special weather statement, Apr 25, 3:11 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 PM CDT WED APR 25 2007

MOZ032-039-252045-
CHARITON-SALINE-
311 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SALINE AND SOUTHERN
CHARITON COUNTIES UNTIL 345 PM CDT...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SLATER...MOVING NORTH AT 20
MPH.

PEOPLE IN CHARITON AND SALINE COUNTIES...INCLUDING THE CITY OF
SLATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 3:21 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 PM CDT WED APR 25 2007

KSZ057-060-252045-
LINN-MIAMI-
321 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LINN AND SOUTHERN MIAMI
COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA CYGNE...MOVING NORTH AT 20 MPH.

PEOPLE IN LINN AND MIAMI COUNTIES...INCLUDING THE CITIES OF LA CYGNE
AND FONTANA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 3:24 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
324 PM CDT WED APR 25 2007

MOZ037-252100-
JACKSON-
324 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR CENTRAL JACKSON COUNTY UNTIL 400 PM
CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE LOTAWANA...MOVING NORTH AT 15 MPH.

PEOPLE IN JACKSON COUNTY...INCLUDING THE CITIES OF LAKE LOTAWANA...
LEES SUMMIT...BLUE SPRINGS AND LAKE TAPAWINGO...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Local storm report, Apr 25, 3:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             6 SE PARKER             38.27N 94.91W
04/25/2007  E1.00 INCH       LINN               KS   TRAINED SPOTTER

&&

GAMIS
Special weather statement, Apr 25, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT WED APR 25 2007

KSZ057-MOZ043-053-252130-
BATES-CASS-MIAMI-
356 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN MIAMI...NORTHWESTERN BATES
AND SOUTHWESTERN CASS COUNTIES UNTIL 430 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DREXEL...OR 8 MILES NORTHEAST OF LA CYGNE...
MOVING NORTH AT 15 MPH.

PEOPLE IN BATES...CASS AND MIAMI COUNTIES...INCLUDING THE CITIES OF
DREXEL AND LOUISBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Local storm report, Apr 25, 4:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FUNNEL CLOUD     1 NW MERWIN             38.41N 94.60W
04/25/2007                   BATES              MO   LAW ENFORCEMENT

            FUNNEL CLOUD OBSERVED NEAR MERWIN.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:02 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette28 min
Apr 25, 4:11 PM CDTTornado WarningEAXBates, Cass34 min
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningEAXCass43 min
Apr 25, 5:21 PM CDTSevere Thunderstorm WarningEAXCass39 min
Apr 25, 5:34 PM CDTFlash Flood WarningEAXClay, Jackson6 hr
Apr 25, 5:34 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 25, 5:40 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 25, 6:16 PM CDTFlash Flood WarningEAXJackson, Johnson, Lafayette6 hr
Apr 25, 3:50 PM CDTSevere Thunderstorm WarningEAXLinn, Miami40 min

Nearby

Flood Watches in Missouri, 2007Flood Watches in Kansas, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.